# SDR IPXA09B55851

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 65B080996
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LHW - NR 6 SPOILER LWR 'H' FTG O/B LWR LUG FOUND CRACKED.  LHW NR 6 SPOILER LOWER 'H' FTG OTBD LOWER LUG REPAIRED AS PER RS NR R 57-51-36307 REV A REPEAT INSPECTIONS IN REQUIRE AS PER RS NO R 57-51-36037 REV A REPAIR WITH MATERIAL 707576 .100 INCH REPAIR ANGLE SIZE 6.125 INCH BY 3.25 INCH AND REF UPS EO NR B747-5740-33436-A.
